# SDR CA011019021

- Difficulty date: September 23, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) PILOT REPORT DURING FLIGHT LT COCKPIT WINDOW INNER PLY SHATTERED. PILOT CARRIED OUT THEIR QRH. MAINTENANCE REMOVED AND REPLACED LT COCKPIT WINDOW.AIRCRAFT BACK IN SERVICE. SERIAL NUMBER: 9929H2174
